Quantum diffusion for the Anderson model in the scaling limit

L. Erdös, M. Salmhofer, H. Yau, Annales Henri Poincare 8 (2007) 621–685.

Download
No fulltext has been uploaded. References only!

Journal Article | Published
Author
; ;
Abstract
We consider random Schrödinger equations on ℤd for d ≥ 3 with identically distributed random potential. Denote by λ the coupling constant and ψ t the solution with initial data ψ 0. The space and time variables scale as x ∼ λ -2-κ/2,t ∼ λ-2-κ with 0 < κ < κ0(d). We prove that, in the limit λ → 0, the expectation of the Wigner distribution of ψ t converges weakly to a solution of a heat equation in the space variable x for arbitrary L 2 initial data. The diffusion coefficient is uniquely determined by the kinetic energy associated to the momentum υ. This work is an extension to the lattice case of our previous result in the continuum [8,9]. Due to the non-convexity of the level surfaces of the dispersion relation, the estimates of several Feynman graphs are more involved.
Publishing Year
Date Published
2007-07-01
Journal Title
Annales Henri Poincare
Volume
8
Issue
4
Page
621 - 685
IST-REx-ID

Cite this

Erdös L, Salmhofer M, Yau H. Quantum diffusion for the Anderson model in the scaling limit. Annales Henri Poincare. 2007;8(4):621-685. doi:10.1007/s00023-006-0318-0
Erdös, L., Salmhofer, M., & Yau, H. (2007). Quantum diffusion for the Anderson model in the scaling limit. Annales Henri Poincare, 8(4), 621–685. https://doi.org/10.1007/s00023-006-0318-0
Erdös, László, Manfred Salmhofer, and Horng Yau. “Quantum Diffusion for the Anderson Model in the Scaling Limit.” Annales Henri Poincare 8, no. 4 (2007): 621–85. https://doi.org/10.1007/s00023-006-0318-0.
L. Erdös, M. Salmhofer, and H. Yau, “Quantum diffusion for the Anderson model in the scaling limit,” Annales Henri Poincare, vol. 8, no. 4, pp. 621–685, 2007.
Erdös L, Salmhofer M, Yau H. 2007. Quantum diffusion for the Anderson model in the scaling limit. Annales Henri Poincare. 8(4), 621–685.
Erdös, László, et al. “Quantum Diffusion for the Anderson Model in the Scaling Limit.” Annales Henri Poincare, vol. 8, no. 4, Birkhäuser, 2007, pp. 621–85, doi:10.1007/s00023-006-0318-0.

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar